Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW GLENOSPHERE COCR D42
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE ARROW; ARROW GLENOSPHERE COCR D42
Model Number
265152
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
06/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient admitted to a traumatic event (fall) earlier in (b)(6) and upon examination, dr.(b)(6) determined glenosphere had dislodged from metal back baseplate.Revision to take place (b)(6) 2021.
New Search
Submit an Adverse Event Report
Brand Name
ARROW
Common Device Name
ARROW GLENOSPHERE COCR D42
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
MDR Report Key
12342859
Report Number
3003898228-2021-00005
Device Sequence Number
19817904
Product Code
KWS
UDI-Device Identifier
03661489651526
UDI-Public
03661489651526
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K112193
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2021
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
08/21/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
06/23/2020
Device Model Number
265152
Device Lot Number
E04703
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
07/21/2021
Initial Report FDA Received Date
08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;